Nonequilibrium Umbrella Sampling and the Functional Crooks Fluctuation Theorem

There are no files associated with this record.

Title Nonequilibrium Umbrella Sampling and the Functional Crooks Fluctuation Theorem
Author Williams, Stephen R.; Evans, Denis J.; Bernhardt, Debra Joy
Year Published 2011
Publisher Springer
Citation Journal of Statistical Physics, Vol. 145(4), pp. 831-840
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10955-011-0281-0
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice